PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 6 | 2187-2199
Tytuł artykułu

The homotopies of admissible multivalued mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Certain properties of homotopies of admissible multivalued mappings shall be presented, along with their applications as the tool for examining the acyclicity of a space.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
6
Strony
2187-2199
Opis fizyczny
Daty
wydano
2012-12-01
online
2012-10-12
Twórcy
  • Institute of Electronics, Department of Electronics and Information Technology, Technical University of Koszalin, Śniadeckich 2, 75-453, Koszalin, Poland, slosmiro@gmail.com
Bibliografia
  • [1] Borsuk K., Theory of Retracts, Monogr. Mat., 44, PWN, Warsaw, 1967
  • [2] Borsuk K., Theory of Shape, Monogr. Mat., 59, PWN, Warsaw, 1975
  • [3] Górniewicz L., Topological Fixed Point Theory of Multivalued Mappings, Topol. Fixed Point Theory Appl., 4, Springer, Dordrecht, 2006
  • [4] Keesling J.E., A non-movable trivial-shape decomposition of the Hilbert cube, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 1975, 23(9), 997–998
  • [5] Suszycki A., On extensions of multivalued maps, Bull. Acad. Polon. Sci. Sér. Sci. Math., 1979, 27(2), 183–188
  • [6] Suszycki A., Retracts and homotopies for multimaps, Fund. Math., 1983, 115(1), 9–26
  • [7] Taylor J.L., A counterexample in shape theory, Bull. Amer. Math. Soc., 1975, 81, 629–632 http://dx.doi.org/10.1090/S0002-9904-1975-13768-2[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0115-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.